A multivariate measure of dispersion and its limiting distribution

Suwanda Idris, (2005) A multivariate measure of dispersion and its limiting distribution. Sains Malaysiana, 34 (1). pp. 119-123. ISSN 0126-6039

Full text not available from this repository.

Official URL: http://www.ukm.my/jsm/english_journals/vol34num1_2...


Total Variance (TV) and Generalized Variance (GV) are commonly used as a measure multivariate dispersion. However, these two statistics has some drawbacks. This paper proposes a new measure of multivariate dispersion, named Vectorial Variance (VV) an inner product for set of operators defined on a Hilbert-Smith space. Since, the exact sampling distribution of VV is difficult to find, therefore the asymptotic sampling distribution is obtained.

Item Type:Article
Journal:Sains Malaysiana
ID Code:3915
Deposited By: Mr Fazli Nafiah -
Deposited On:26 Mar 2012 02:08
Last Modified:07 May 2012 04:23

Repository Staff Only: item control page